Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I was addicted to spasmo proxyvon and i am getting blood in stool

I was addicted to spasmoproxyvon for quite long and now when am out of it am facing problems while in latrine like bleeding .. I have also noticed this problem is sporadic ..I would like to add that my appetite is sound.. please advise... am too scared..
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
take Tab.Bol Baddha Ras 1 tab thrice a day for 5-7 days
Also start cap.Pre pro 1 cap twice a day for 5 days
Answered: Wed, 30 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
You may be having Hemorrhoids (Piles). Do you have constipation? Get yourself evaluated further by a surgeon to rule out hemorrhoids or any other cause. Eat fiber rich foods like fresh fruits and vegetables and drink plenty of water. Do not strain while passing stools. Good Luck.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor